# SDR AUS20031043

- Difficulty date: October 12, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Sheared
- Location: Generator
- Part time: 2,550 cycles
- Component: Generator
- Component part number: 5243212149
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 GENERATOR DRIVESHAFT SHEARED.
